Break (1069); Over-Sensing (1438); Failure to Disconnect (2541); Capturing Problem (2891)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a lead replacement procedure.It was noted that the right ventricular (rv) lead exhibited high capture threshold and oversensing noise.During the procedure, the rv lead was broken and was abandoned.During extraction, the rv lead was stuck with the right atrial (ra) lead, resulting in the ra lead being removed along with the rv lead.Both the ra and rv leads were explanted and replaced.The patient remained in stable condition.